MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CRYOCUBE, UNIT, COLD THERAPY

Medline Industries, LP MEDLINE; CRYOCUBE, UNIT, COLD THERAPY
Catalog Number MDSCC10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they are concerned about moisture between the inner and outer shell and believes there may be a crack on inner shell causing leaking.".
 
Additional Manufacturer Narrative
The customer expressed concern about moisture between the inner and outer shell and suspected a possible crack in the inner shell causing leakage.Upon inspection, medline filled the unit with water and observed no leaks or visible cracks in the inner shell, and the pump was tested and is functioning properly.The complaint is not confirmed.No root cause was confirmed; the exact temperature of the water used by the customer is unknown, but it is possible that the introduction of ice water may have caused condensation between the inner and outer shell, and the division will continue to monitor this issue through trend analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CRYOCUBE, UNIT, COLD THERAPY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50948898
Report Number1417592-2026-54676
Device Sequence Number10348774
Product Code ILO
UDI-Device Identifier10193489079425
UDI-Public10193489079425
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSCC10
Device Lot Number07625030001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/18/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown